Go to: Guesmia, A. Website


Teaching Assignment and Office Hours

Name: Dr.Guesmia, A. Phone: 7641 Off. Loc: 5-420 Email: guesmia@kfupm.edu.sa

 

Teaching assignment
# Course Section Period Location Activity Days

 

Office Hours (Phone: Office: )
Sunday Monday Tuesday Wednesday Thursday
 
 
 01:00-02:00
 
 12:10-01:
 
 01:00-02:00
 
 
 
Remark:


Publications

Sno Publications Year Status
[1] A. Guesmia and N. M. Tatar, "Some well-posedness and stability results for abstract hyperbolic equations with infinite memory and distributed time delay," Communications on Pure and Applied Analysis, vol. 14, no. 2, pp. 1-35, 2015.   2015 Published
[2] A. Guesmia and S. A. Messaoudi, "On the stabilization ofTimoshenko systems with memory and different speeds ofwave propagation," Applied Mathematics and Computation, vol. 219, no. 219, pp. 9424-9437, 2013.   2013 Published
[3] Guesmia, A., "Well-posedness and exponential stability of an abstract evolution equation with infinite memory and time delay," IMA Journal of Mathematical Control and Information, no. DNS039, 2013. Accepted.   2013 Accepted
[4] A. Guesmia, "On the Stabilization for Timoshenko System with Past History and Frictional Damping Controls," Palestine Journal of Mathematics, vol. 2, no. 2, pp. 187-214, 2013.   2013 Published
[5] Guesmia, A. and S. A. Messaoudi, "A general stability result in a Timoshenko system with infinite memory: A new approach," Mathematical Methods in the Applied Sciences, 2013. Accepted.   2013 Accepted
[6] A. Guesmia, S. A. Messaoudi, and Ali Wehbe, "Uniform decay in mildly damped Timoshenko systems with non-equal wave speed propagation," Dynamic Systems and Applications, vol. 21, pp. 133-146, 2012.   2012 Published
[7] Guesmia, A. and S. A. Messaoudi, "A general decay result for a viscoelastic equation in the presence of past and nite history memories, Nonlinear Analysis, 13 (2012), 476-485.," Nonlinear Analysis: Theory, Methods & Applications, vol. 13, pp. 476-485, 2012.   2012 Published
[8] A. Guesmia, Salim Messaoudi, and Abdelaziz Soufyane, "On the stabilization for a linear Timoshenko system with infinite history and applications to the coupled Timoshenko-heat systems," Electronic Journal of Differential Equations, vol. 2012, pp. 1-45, 2012.   2012 Published
[9] A. Guesmia, "Asymptotic stability of abstract dissipative systems with in nite memory," Journal of Mathematical Analysis and Applications, vol. 382, pp. 748-760, 2011.   2011 Published
[10] Guesmia, A., S. A. Messaoudi, and Belkacem Said-Houari, "General decay of so- lutions of a nonlinear system of viscoelastic wave equations, NoDEA, 18 (2011), 659-684.," Nonlinear Differential Equations and Applications, vol. 18, pp. 659-684, 2011.   2011 Published
[11] Guesmia, A. and Boumediene Chentouf, "Neumann-boundary stabilization of the wave equation with damping control," Communications in Applied Analysis, vol. 14, pp. 541-565, 2010.   2010 Published
[12] Guesmia, A. and S. A. Messaoudi, "General energy decay estimates of Timoshenko systems with frictional versus viscoelastic damping," Mathematical Methods in the Applied Sciences, vol. 32, pp. 2102-2122, 2009.   2009 Published
[13] Guesmia, A. and Boumediene Chentouf, "Neumann-boundary stabilization of a nonhomogeneous n-dimensional wave equation with damping control," in The Fifth Asian Math. Conference, 2009, pp. 1-6.   2009
[14] Guesmia, A., "Quelques resultats de stabilisation indirecte des systemes couples non dissipatifs," Bulletin of the Belgian Mathematical Society -- Simon Stevin, vol. 15, pp. 479-497, 2008.   2008 Published
[15] Guesmia, A. and S. A. Messaoudi, "On the control of a viscoelastic damped Timoshenko-type system," Applied Mathematics and Computation, vol. 206, pp. 589-597, 2008.   2008 Published
[16] Guesmia, A. and Abbes Benaissa, "Energy decay of solutions of a wave equation of phi-Laplacian type with a general weakly nolinear dissipation," Electronic Journal of Differential Equations, vol. 109, pp. 1-22, 2008.   2008 Published
[17] Guesmia, A. and S. A. Messaoudi, "Frictional versus viscoelastic damping for Timoshenko-type systems," in Fifth UAE Math-Day Conference, 2007 Aardvak Global, 2007, pp. 15-33.   2007
[18] Guesmia, A., "Integral inequalities and applications to stabilization of nondissipative distributed systems," Ph.D. Dissertation, Department of Mathematics, Lorraine - Metz University, Metz, France, 2006.   2006
[19] Guesmia, A. and S. A. Messaoudi, "Decay estimates of solutions of a nonlinearly damped semilinear wave equation," Annales Polinici Mathematici, vol. 85.1, pp. 25-36, 2005.   2005 Published
[20] Guesmia, A. and Marcelo Cavalcanti, "General decay rates of solutions to a nonlinear wave equation with boundary condition of memoty type," Differential and Integral Equations, vol. 18, pp. 583-600, 2005.   2005 Published
[21] Guesmia, A., "A new approach of stabilization of nondissipative distributed systems," SIAM Journal on Control and Optimization, vol. 42, pp. 24-52, 2003.   2003 Published
[22] Guesmia, A., "Nouvelles inegalites integrales et applications a la stabilisation des systemes distribues non dissipatifs," Comptes Rendus de l'Academie des Sciences, Serie I: Mathematics, vol. 336, pp. 801-804, 2003.   2003 Published
[23] Guesmia, A., "Une nouvelle approche pour la stabilisation des systemes distribues non dissipatifs," Comptes Rendus de l'Academie des Sciences, Serie I: Mathematics, vol. 332, pp. 633-636, 2001.   2001 Published
[24] Guesmia, A., "On the decay estimates for elasticity systems with some localized dissipations," Asymptotic Analysis, vol. 22, pp. 1-13, 2000.   2000 Published
[25] Guesmia, A., "Sur la stabilisation non lineaire d'un systeme isotropique d'elasticite," Annales de Mathematiques de l'Universite de Sidi bel Abbes, vol. 7, pp. 15-26, 2000.   2000 Published
[26] Guesmia, A., "Contributions to the exact controllability and the stabilization of evolutionary systems," Ph.D. Dissertation, Department of Mathematics, Louis Pasteur University, Strasbourg, France, 2000.   2000
[27] Guesmia, A., "Energy decay for a damped nonlinear coupled system," Journal of Mathematical Analysis and Applications, vol. 239, pp. 38-48, 1999.   1999 Published
[28] Guesmia, A., "Existence globale et stabilisation frontiere non lineaire d'un systeme d'elasticite," Portugaliae Mathematica, vol. 56, pp. 361-379, 1999.   1999 Published
[29] Guesmia, A., "Stabilisation de l'equation des ondes avec conditions aux limites de type memoire," Afrika Matematika, vol. 10, pp. 14-25, 1999.   1999 Published
[30] Guesmia, A. and Mohhamed Aassila, "Energy decay for a damped nonlinear hyperbolic equation," Applied Mathematics Letters, vol. 12, pp. 49-52, 1999.   1999 Published
[31] Guesmia, A., "Observability, controllability and stabilization of some linear elasticity systems," Acta Scientiarum Mathematicarum (Szeged), vol. 64, pp. 109-119, 1998.   1998 Published
[32] Guesmia, A., "Existence globale et stabilisation interne non lineaire d'un systeme de Petrovsky," Bulletin of the Belgian Mathematical Society -- Simon Stevin, vol. 5, pp. 583-594, 1998.   1998 Published
[33] Guesmia, A., "Existence globale et stabilisation interne non lineaire d'un systeme d'elasticite," Portugaliae Mathematica, vol. 55, pp. 333-347, 1998.   1998 Published
[34] Guesmia, A. and Mohammed Aassila, "Strong asymptotic stability of a nonlinear non-isotropic elastodynamic system," Pan American Mathematical Journal, vol. 8, pp. 103-110, 1998.   1998 Published
[35] Guesmia, A., "Stabilisation frontiere d'un systeme d'elasticite," Comptes Rendus de l'Academie des Sciences, Serie I: Mathematics, vol. 324, pp. 1355-1360, 1997.   1997 Published
[36] Guesmia, A., "On the nonlinear stabilization of the wave equation," Annales Polinici Mathematici, vol. 68, pp. 191-198, 1988.   1988 Published
[37] A. Guesmia and S. A. Messaoudi, "A new approach to the stability of an abstract system in the presence of infinite history," Journal of Mathematical Analysis and Applications. Accepted.   Accepted
[38] A. Guesmia, "Some well-posedness and general stability results in a Timoshenko system with infinite memory and distributed time delay,".   Under Preparation
[39] A. Guesmia, "Asymptotic behavior for coupled abstract evolution equations with one infinite memory," Applicable Analysis. Submitted.   Submitted


Projects

# Title PI/Coordinaor Members Sponsor Grant Ref # S-Date E-Date Month Status
1 WELL-POSEDNESS AND ASYMPTOTIC STABILITY FOR THE LAME SYSTEM WITH INFINITE MEMORIES IN BOUNDED DOMAIN Ahmed Bchatnia A. Guesmia Dammam University 2013048 Mar 2013 Feb 2014 12 In Progress
2 On some damped wave equations and Timoshenko systems by means of in nite history S. A. Messaoudi A. Guesmia KFUPM SABIC FT121007 Jan 2013 Jun 2014 18 Approved
3 Well-posedness and stability for coupled abstract evolution equations with one infinite memory Guesmia, A. KFUPM Internal Research IN121013 Dec 2012 Sep 2014 21 Approved
4 Well-posedness and asymptotic stability of Bress system with infinite memories Guesmia, A. M. Kafini KFUPM Internal Research May 2003 Aug 2014 16 Proposed


Course Files

Course Section Semester F1,F2.. :Final Exams, E1,E2..:Majors Q1,.. :Quizzes H1,.. : Homework& S1,.: Syllabus
MATH102 03 132 Q1
MATH102 26 132 Q1
MATH102 04 131 F1 E1 E2 S1 Q1 Q2
MATH102 06 131 F1 E1 E2 S1 Q1 Q2
MATH101 05 123 E1 E2 S1 O1 Q1
MATH202 05 123 F1 E1 E2 S1 O1 Q1
MATH102 04 122 F1 E1 E2 S1 O1 H1 O2
MATH102 10 122 F1 E1 E2 S1 O1 H1 O2
MATH102 08 121 Q1 S1 F1 E1 E2
MATH102 11 121 S1 O1 E1 F1 E2


Teachnical Reports

# Title View

[Last Update: 11/12/2019]